# SDR USAA040545

- Difficulty date: August 19, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Part time: 61,650 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME FLANGE DENTED AND CRACKED .5 INCH, FRAME FLANGE STATION 620 BETWEEN STRINGER 24L AND 25L.  INSTALLED FRAME REPAIR ANGLE PER EA 95709.  (M)
